# SDR USAA2012021400004

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,790 hours, 39,835 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT IS DIFFICULT TO MOVE FORE AND AFT.  MAINTENANCE LUBED CAPTAIN'S SEAT AND TRACKS PER AMM 25-11-11.  SEAT MOVES NORMAL.
